# SDR 2020F00330

- Difficulty date: May 2, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Part number: 2024T3
- Condition: Corroded
- Location: Zone 100
- Part time: 62,953 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SVC PANEL INSIDE ALL FASTENER ARE CORRODED AND 2EA COVER PLATES HAVE CORROSION.  REMOVED AND REPLACED FASTENERS AND FABRICATED 2EA COVER PLATES ON 2832N1011, ACCOMPLISHED EO 20195 ON N/R 2832N245 WITHOUT ANY DEVIATIONS.
